# SDR SCNA20220323012

- Difficulty date: March 3, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 12,597 hours, 5,170 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  #4 SMALL DENT FOUND SECTION 41 FWD OF L1 DOOR 5" ABOVE WL207.54 STA249.6 DENT MEASURES 1.13"W BY 2.0"L BY .075"D. RESOLUTION:  REPAIRED PER ER 22-01329 REV IR AND SCA ENG-53SCA-10928.
